Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2263 Users
40197 Reactions
2.1 M Views
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 
Posted by: @pfizervictim

Anybody else's symptoms get worse during the day, but lessen in the evening? I notice this usually happens to me, I wake up without hardly any symptoms, then they appear during the day and are almost gone when I go to sleep at night. 

Some have speculated that heat affects symptoms.  So, taking a cool bath is better than a hot shower.


   
ReplyQuote
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 
Posted by: @prayingforthebest

@gingerjones I’m looking for any info on how Dr Bruce Patterson helps victims of vaccine induced tinnitus. Can you help me with any info? 
with appreciation,

praying 

Someone I know is working with Dr. Patterson.  He does a blood test to see how you score on various long covid markers.  Based on that, he prescribes you stuff.  My friend is on Ivermectin, Maraviroc and Pravastatin and has improved although is not entirely better yet.


   
ReplyQuote
 Bro
(@heybro)
Very Active Member
Joined: 3 years ago
Posts: 187
 
Posted by: @hippo33

Hi! It’s been a veerrry long 7 months but I think I’m finally getting better. Not quite 100 percent but definitely better. I can drive, have very rare dizzy spells, normal anxiety, no headaches, light tinnitus.  I still have muscle twitching. I’m sure it’s caused by inflammation. I just had a scare and had to have a biopsy, thankfully it came back fine and they said it was inflammation. Every test I’ve had has come back with high inflammation. Every other test normal. I just wanted to pop in and give you long haulers some hope as I was feeling very hopeless myself. 7 months is a long long time but it’s not forever. I started feeling the symptoms slowly lift around month 5 and now they are very rare. The supplements I have been taking are quercetin, zinc, lots of c, nac, milk thistle, turmeric, d, ginger, cod liver oil. I’ve been trying to eat as healthy as possible but that’s all. I think it just needs to run it’s course and unfortunately for some of us it takes a very long time. Definitely not getting any more shots, just hoping this single dose is still strong enough to help. Take care everyone and don’t lose hope!! I’ll keep you all posted it I have a relapse or anything else. 

My friend has severe nerve tremors and muscle spasms.  Did you have those?  Please let me know because he is very hopeless at 4 months out.


   
ReplyQuote
(@gillcullingfordgmail-com)
Active Member
Joined: 3 years ago
Posts: 8
 

@jondick


   
ReplyQuote
(@gillcullingfordgmail-com)
Active Member
Joined: 3 years ago
Posts: 8
 

I was ill for nearly four months after my first shot with the symptoms you describe and dreaded having the second, but apart from a sore arm for a couple of days I was absolutely fine.


   
MemphisMel, PfizerVictim, MemphisMel and 1 people reacted
ReplyQuote
(@brawlerino)
Active Member
Joined: 3 years ago
Posts: 6
 

Hello everybody,

 

i just discovered this thread, and i feel so relieved, i was starting to think i was crazy. Long story short, got my first pfizer shot on june 24 and second on july 14. Since the first shot, i had a nice variation of symptoms, including eye pain and blurred vision, headache (even lasting hours or days), arm paresthesia, random chest and arm pain, and i still feel the pain at random where i got the shot and in the elbow of the same arm, expecially if i grab my shoulder with my other hand. I also have neck pain and vertigo, and i feel dizzy and wobbly if i just shake my head a little. I went through various medical exams, including blood analysis, Lyme analisis (i had this thought but turned out negative), Brain and neck MRI, vein ecodoppler, Brain CT scan, blood pressure, ECG, neurological and optical checks, and everything turned out negative, not a single issue found, except for eye inflammation for which i am taking some drops since yesterday. Those symptoms are long lasting since i got the first shot, and in the first month i had daily tachycardia, palpitations, increased hearth rate and generalized fear, the worst time of the day is when i have to go to sleep, i just have fear of falling asleep with those symptoms. I should say they are slowly getting better each day, and i feel relieved from this, but after one or two days everything falls back. I can say the worst is the head pain and vertigo, followed with chest pain and arm paresthesia, but for this last symptom, it's almost gone. In the first two weeks i had daily paresthesia and coultn't feel some fingers in my left hand (the arm i got the shot). I also feel some kind of "weight" beneath my eyebrows and nose, like someone put something inside of it and it's very disturbing, sometimes when i breath i feel like a "big empty cavity" inside my nose. I went through this thread and found very similiar issues, and it seems they tend to go away after long time, say three or four months. I had to stop any kind of training, i used to walk/run a lot before, now i just don't even want to start and i feel bad for it, i'm gaining weight since i also changed my job role, i walked 10/15 miles daily before in my old role and now i am in the office and i'm sitting all day long. I wanted to share with you all my experience, maybe help others and hopefully get some advice. Now i want to try Meclizine and see how it gets. Anyway thanks all in advance.


   
Dee and Dee reacted
ReplyQuote
AnotherOne92
(@anotherone92)
Active Member
Joined: 3 years ago
Posts: 46
 

For anyone taking supplements, how long did they take to have any effect (if at all)? I'm about 10 days out from starting magnesium and turmeric supplements but I can't really spot a difference so far. I'm conscious of taking too many supplements at a time, so I want to drop these and try zinc and quercetin. 


   
ReplyQuote
(@jondick)
Active Member
Joined: 3 years ago
Posts: 19
 

@heybro It took three months for me to get back to normal. I just had the one dose of the Pfizer. I’m going to CVS at noon today to get a Moderna shot. I am hoping that the side effects are not nearly as strong. I couldn’t get any advice from doctors so I am just going for it. Not sure if anyone in this forum who has had similar symptoms has gone back for another dose either. I will post my results. It’s scary. 


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 

@creativecat  it took me over 6 months to get over the same types of side effects you described. I got the vaccine in late January. I still have tinnitus and blurred vision unfortunately.


MemphisMel
(@memphismel)
Active Member
Joined: 3 years ago
Posts: 51
 

@jondick it’s my understanding that you shouldn’t mix “brands” but now I see people who got moderna are getting Pfizer boosters. Story is constantly changing. I wish you luck and please keep us posted as many of us are reluctant to go for shot #2. ❤️


   
ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 3 years ago
Posts: 51
 

@yoki did you get both doses? If so did you react to the first or second or both?


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 
Posted by: @jondick

@heybro It took three months for me to get back to normal. I just had the one dose of the Pfizer. I’m going to CVS at noon today to get a Moderna shot. I am hoping that the side effects are not nearly as strong. I couldn’t get any advice from doctors so I am just going for it. Not sure if anyone in this forum who has had similar symptoms has gone back for another dose either. I will post my results. It’s scary. 

Moderna and Pfizer use the same mRNA technology.. I talked to my physician about getting the Johnson and Johnson vaccine in lieu of a second Pfizer shot. The J and J vaccine uses a different technology. He agreed that this might be better for me. In fact, he's thinking of getting the J and J as a booster for himself. BTW he also gave me a RX for prednisone in case I start getting the same side effects. Yes, this will blunt  my immune response but I'm not willing to go through months of side effects again. 


   
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 
Posted by: @memphismel

@jondick it’s my understanding that you shouldn’t mix “brands” but now I see people who got moderna are getting Pfizer boosters. Story is constantly changing. I wish you luck and please keep us posted as many of us are reluctant to go for shot #2. ❤️

I talked to my brother who's a physician in Canada. They've been mixing vaccines for a while now. Partly due to supply shortages. I think he also mentioned a better immune response if mixing vaccines.I talked to my physician about the J and J as my second dose. He agreed this might be better for me.


   
Lili and Lili reacted
ReplyQuote
(@yoki)
Very Active Member
Joined: 3 years ago
Posts: 121
 
Posted by: @memphismel

@yoki did you get both doses? If so did you react to the first or second or both?

I'm thinking of getting the J and J as my second shot. My doc agreed with me that this might be better. It's been over 6 months since the Pfizer shot so I'm pretty much starting from scratch.


   
ReplyQuote
Sassafras
(@thenystagmus)
Highly Active Member
Joined: 3 years ago
Posts: 849
 

This is a link to an interesting writeup on vestibular neuritis by a neurotologist that experienced it firsthand.

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7062794/#__ffn_sectitle


   
dragonlover, Boatrocking, dragonlover and 1 people reacted
ReplyQuote
Page 497 / 1151